# SDR UALA2012100305611

- Difficulty date: October 3, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,098 hours, 15,873 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 753C000012
- Part serial: 39
- Condition: Defective
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HEAT EXCHANGER DEFECTIVE.  LEFT HEAT EXCHANGER INSTALLED.
